Complete b-symbol weight distribution of some irreducible cyclic codes

Creative Commons License

Zhu H., Shi M., ÖZBUDAK F.

DESIGNS CODES AND CRYPTOGRAPHY, vol.90, no.5, pp.1113-1125, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 90 Issue: 5
  • Publication Date: 2022
  • Doi Number: 10.1007/s10623-022-01030-6
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, PASCAL, Applied Science & Technology Source, Compendex, Computer & Applied Sciences, INSPEC, MathSciNet, zbMATH
  • Page Numbers: pp.1113-1125
  • Keywords: Cyclic code, b-symbol error, b-symbol Hamming weight distribution, Irreducible cyclic code, DISTANCE SEPARABLE CODES, HAMMING WEIGHTS
  • Middle East Technical University Affiliated: Yes


Recently, b-symbol codes are proposed to protect against b-symbol errors in b-symbol read channels. It is an interesting subject of study to consider the complete b-symbol weight distribution of cyclic codes since b-symbol metric is a generalization for Hamming metric. The complete b-symbol Hamming weight distribution of irreducible cyclic codes is known in only a few cases. In this paper, we give a complete b-symbol Hamming weight distribution of a class of irreducible cyclic codes with two nonzero b-symbol Hamming weights.